Share:


Expressions of solutions of ordinary differential equations by standard functions

    Z. Navickas Affiliation
    ; L. Bikulčiene Affiliation

Abstract

It is well known that solutions of many ordinary differential equations allow presentation in the power series form. In the paper we introduce and analyze rigorous conditions under which the later series (solutions) can be reduced to a finite sum of standard functions. Some areas of practical applicability of the proposed algorithm are discussed.


First Published Online: 14 Oct 2010

Keyword : differential equations, algebraic progression, Van‐der‐Mond determinant, standard functions

How to Cite
Navickas, Z., & Bikulčiene, L. (2006). Expressions of solutions of ordinary differential equations by standard functions. Mathematical Modelling and Analysis, 11(4), 399-412. https://doi.org/10.3846/13926292.2006.9637327
Published in Issue
Dec 31, 2006
Abstract Views
233
PDF Downloads
125